Medical Questions > Conditions and Diseases > Urinary and Bladder Disorders Forum

Pain As a Result of Drug And Related to Treatment For Uti

Hi,

thanks a lot for your response to my mail. Yes, the very day I sent the mail I had a severe pain at the left side of my abdomen, so I was sent to the emergency hospital, and was diagonised as having uti , like you said , I was given some antibiotics and asked to take cranberry juice and lots of fluid. But since I started taking the antibiotic the pain has shifted to the right side of my abdomen a little lower to my back and it hurst alot, it happens when I take the antibiotic, the name of the drug is bactrium or something , I can't really remeber know, and there is no side effect related to the drugs like that. Please what can I do?
Did you find this post helpful?
|
Quick Reply
Answers to Similar Questions
User Profile
Anand J. Singh
User Profile
Dr. Madhumita Avinash Paul
User Profile
Dr. Goce Aleksovski
User Profile
Dr. Madhumita Avinash Paul
User Profile
Dr. Ana Aleksovska
Must Read
Chronic pain affects more than 70 million Americans. But what is pain? And how can pain management help relieve different types of pain? Basic facts here....
How does the nervous system work to register pain? And what are the major causes of acute and chronic pain? Plus, who's at risk of pain here....
Acute and chronic pain manifest different symptoms. Learn the difference here and know when to seek medical help for pain....